# SDR COMA0760720

- Difficulty date: December 13, 2007
- Submitted: December 19, 2007
- Operation: Air carrier
- Aircraft: N779CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7670
- Aircraft time: 13,478 hours, 1,184 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 601R35004101
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BAGGAGE CART STRUCK AIRCRAFT JUST AFT OF APU EXHAUST.  REPLACED STRINGER 15 FROM STA 688 TO STA 736 PER SRM 51-42-06.
